# SDR UIEA2015080300400

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,058 hours, 22,480 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: HG1057LR02
- Part serial: 89020071
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR SYSTEM BITE INTERMITTENT.  R & R FUEL QUANTITY INDICATOR SYSTEM PROCESSOR UNIT IAW AMM 28-41-08.  BITE TEST COMPLIED WITH, NO FAULTS NOTED.
